# SDR CA110530003

- Difficulty date: May 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,820 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 25766304
- Condition: Malfunctioned
- Location: Engine
- Part time: 2,907 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE FUEL CONSUPTION. FCU REPLACED.
